# SDR AALA2018101989012

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 10,938 hours, 4,887 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL TANK PUMP NR 1 LOW IAW ECAM. TURNED OFF RIGHT TANK PUMP IAW ECAM.   MAINTENANCE REPLACED RIGHT  WING INBOARD FUEL PUMP IAW AMM 28-21-51, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  NO LEAKS NOTED.
